Small coverings with smooth functions under the Covering Property Axiom


Krzysztof Ciesielski, and J. Pawlikowski

Canad. J. Math. 57(3) (2005), 471-493.

In the paper we formulate a Covering Property Axiom CPA, which holds in the iterated perfect set model, and show that it implies the following facts.

We also provide the examples showing that in the above properties the smotheness conditions are the best possible.

Full text on line in pdf format. Requires Adobe Acrobat Reader.

Full text in postscript form.

LaTeX 2e source file.

Last modified February 10, 2004.